# SDR EISA2000045

- Difficulty date: April 19, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 39845021
- Part serial: P4172
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE ON THE RIGHT PACK ONLY IN FLIGHT.  REPAIRED WIRING TO LEFT PACK VALVE.  OPS CHECK GOOD IAW MM 21-00.  (M)
